Magnetic permeance of doubly‐salient airgap geometry with finite slot depth and tapered teeth

Jawad Faiz (Department of Electrical Engineering, Faculty of Engineering, University of Tabriz, Tabriz, Iran)
John W. Finch (Department of Electrical and Electronic Engineering, University of Newcastle upon Tyne, UK)

Abstract

Method of unaligned permeance determination for a doubly‐salient rectilinear airgap with infinite slot depth is used in order to cover a wider range of gap geometry. The results are arranged in a more convenient form than is available in the literature. A set of new correction factor curves for finite slot depth and taper are then obtained. These data can directly give the unaligned permeance of a rectilinear slotted geometry for given airgap proportions (t/λ and λ/g, where λ is the tooth pitch, t is the tooth width and g is the airgap length). A wide and useful range of airgap proportions are covered, the aim having been to encompass all geometries likely to be of practical importance.

Keywords

Citation

Faiz, J. and Finch, J.W. (2000), "Magnetic permeance of doubly‐salient airgap geometry with finite slot depth and tapered teeth", COMPEL - The international journal for computation and mathematics in electrical and electronic engineering, Vol. 19 No. 1, pp. 70-85. https://doi.org/10.1108/03321640010302807

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited

To read the full version of this content please select one of the options below

You may be able to access this content by logging in via Shibboleth, Open Athens or with your Emerald account.
To rent this content from Deepdyve, please click the button.
If you think you should have access to this content, click the button to contact our support team.